# SDR AT9900064

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND OUTFLOW VALVE HOUSING CORRODED AROUND NUT PLATES AND HAS SURFACE CORROSION LOWER INBOARD SIDE.  REMOVED NUT PLATES AND CORROSION FOUND BEYOND LIMITS.  REINSTALLED OUT FLOW VALVE IAW DC9 SRM 53-01 FIG 1, 51-10-3, AND MM 21-32-5 RIGGED AND OPS CHECKED GOOD.
